MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL SCREW KIT 2 HUMERAL SCREWS; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. HUMERAL SCREW KIT 2 HUMERAL SCREWS; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had a nerve injury that was pre-existing, but it worsened after the initial left elbow procedure.Subsequently, the patient underwent a nerve grafting and nerve repair surgery to address the issue.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01206, 0001822565-2022-01209, 0001822565-2022-01210.Medical products: item#: 00840004410, humeral component plasma sprayed size 4 100 mm length for cemented use only; lot#: 64264426.Item#: 00840001407, ulnar component plasma sprayed size 4 75 mm length left for cemented use only; lot#: 64122609.Item#: 00840009400, articulation kit size 4 1 axle pin, 1 humeral bearing a, 2 ulnar bearings b sterile product do not resterilize; lot#: 64067854.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01206-1, 0001822565-2022-01209-1, 0001822565-2022-01210-1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HUMERAL SCREW KIT 2 HUMERAL SCREWS
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14220080
Report Number0001822565-2022-01208
Device Sequence Number5480522
Product Code JDC
UDI-Device Identifier00889024271449
UDI-Public(01)00889024271449(17)290630(10)64459992
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00840009000
Device Lot Number64459992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexFemale
Patient Weight66 KG